# SDR AUS20020504

- Difficulty date: May 30, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2770 · Gust Lock Damper System
- Part: Tube
- Part number: 2770066004
- Condition: Cracked
- Location: Gust Lock Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER GUST LOCK PLUNGER GUIDE TUBE FRACTURED APPROXIMATELY HALFWAY ALONG THE LENGTH. THE LOWER HALF OF THE FRACTURED TUBEHAD MOVED AND STARTED TO ENGAGE IN THE RUDDER GUST LOCK QUADRANTPREVENTING THE CORRECT OPERATION OF THE RUDDER.
